# SDR FDEA201410042965

- Difficulty date: October 4, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N890FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41439
- Aircraft time: 8,670 hours, 1,340 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT ARM.  ADJUSTED GIRT BAR, OPS CHECKED GOOD IAW MM 52-11-00-5.
